# SDR SIMA20130205007

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,750 hours, 29,074 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Part serial: 035103511644164
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3439 THE CREW REPORTED THE NOSEWHEEL STEERING HAS PRONOUNCED VIBRATION AT LOW SPEED AND AIRCRAFT PULLS RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR WHEEL ASSEMBLIES WC 32-700-17 TAXI CHECK IAW GHC.  NO DISCREPANCY FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
